# SDR SWAA2022072125229

- Difficulty date: July 2, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CRACK ON VAPOR BARRIER LOC. ON AIR CONDITIONER BAY BS663.75 LH SIDE 2022-384687 / [01] TOOL USED CALIPER P/N 500-196-30; S/N A21033526; DUE DATE: 18-OCT-22.;[02] TOOL USED SCALE P/N CL5000; S/N AE-39087; DUE DATE: 07-JUL-22.;[03] PERFORMED AN INTERIM REPAIR ON VAPOR BARRIER LOC. ON AIR CONDITIONER BAY BS663.75 AND LBL 35.83 AT LH SIDE AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED AN INTERIM REPAIR ON VAPOR BARRIER LOC. ON AIR CONDITIONER BAY BS663.75 AND LBL 35.83 AT LH SIDE AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED
